| Catalog Number |
201-90118 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tips of two pyrenees tapered drivers showed signs of wear and tear outside the operating room.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the second of two screwdrivers.
Additional Manufacturer Narrative
The instrument was returned, visually and microscopically inspected.Upon review of the part, it was observed that the male hexalobe feature at the distal tip was deformed.Device history records were reviewed for the corresponding lot number, and no issues were identified.Complaint history was reviewed for the corresponding lot number, and one similar complaint was identified.As the instrument was manufactured in 2014, the most likely cause of the reported incident was determined to be normal wear.Repeated use over the lifetime of the instrument may have compromised the structural integrity of the instrument tip.
Event or Problem Description
It was reported that the tips of two pyrenees tapered drivers showed signs of wear and tear outside the or.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the second of two pyrenees screwdrivers.